At Last the TRUTH: A Pharmacist Tells About the Horrific Side Effects of Giving Hormones to People to Make Them Transgender

Absolute Truth from the Word of God

A reader of my articles who happens to be a Pharmacist, wrote an email to me today.  This is the first time I have heard a professional share the horrific side effects of giving hormones to people to help them to “Trans their gender.”  This Pharmacist has lost two jobs because of his ethical and moral values.

“Woe to those who call evil good, and good evil;
Who put darkness for light, and light for darkness;
Who put bitter for sweet, and sweet for bitter!”  (Isaiah 5:20).

Here is the email:

“Dear Geri,

I agree with your conclusions concerning Satan and the trans gender dysfunction. I am a pharmacist and I have witnessed men taking female hormones only to become more confused and physically distorted. I have seen the same in females. When these undesired results come about, the doctors increase the hormones and the side effects are horrific.

Ver la entrada original 3.311 palabras más

Anuncios
Esta entrada fue publicada en Uncategorized. Guarda el enlace permanente.

Responder

Introduce tus datos o haz clic en un icono para iniciar sesión:

Logo de WordPress.com

Estás comentando usando tu cuenta de WordPress.com. Cerrar sesión /  Cambiar )

Google+ photo

Estás comentando usando tu cuenta de Google+. Cerrar sesión /  Cambiar )

Imagen de Twitter

Estás comentando usando tu cuenta de Twitter. Cerrar sesión /  Cambiar )

Foto de Facebook

Estás comentando usando tu cuenta de Facebook. Cerrar sesión /  Cambiar )

Conectando a %s